I have been taking paroxetine for one week for my mild depression and anxiety disorder. Now I am feeling very good, but I am unable to sleep at whole night, so can I stop the drug or what can I do for restoring my sleep?
Sleeping issue from paroxetine.
Question posted by yallappashiralgi on 7 June 2021
Last updated on 7 June 2021
Insomnia is a very common side effect affecting about 10% of users when first beginning treatment.
It generally resolves within the first couple of weeks but you should report this to your doctor and get their professional advice. Obviously you need to get your sleep.
PS, Do not stop the medication abruptly unless your doctor tells you to.
- Paroxetine uses and safety info
- Paroxetine prescribing info & package insert (for Health Professionals)
- Side effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.